# SDR DALA2019081504801

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 80,184 hours, 34,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY OPERATING CYLINDER GAUGE BELOW LIMITS. SERVICED L1 DOOR EMERGENCY OPERATION CYLINDER IAW A320 AMM 52-10 -00. REARMED IAW A320 AMM 52-10-00-860-002-A (217455). VERIFIED BOTTLE RE-ARMED & KNOB SAFETIED. ALL RII ITEMS C/W
